Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Blood in urine. On anti inflammatory dyclophenac for arthritis. Should be concerned ?

Hi I have just today noticed blood in my urine after working physically harder than usual. I am taking anti inflammatory dyclophenac for arthritis in some of my joints ( one a day). I remember my father having the same when he was working extremely hard, he said it was nothing! Should I be worried or will it clear on its own
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
You should be concerned if there is blood in urine. It may be a sign of some underlying disease. Most commonly it is urinary infection and stone. But if you are elderly person and a smoker, possibility of bladder cancer should always be kept in mind. Blood in urine after heavy exercise is a possibility. And it usually resolves on its own. But you need urine examination, kidney function test, ultrasound of the abdomen. Consult a urologist.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor